# SDR DALA2014091505085

- Difficulty date: September 14, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL N2 FROM ROOT TO TIP ON REAR SPAR OF HORIZONTAL STABILIZER RT SIDE. .  CHANNEL WAS FABRICATED IAW SRM 55-12-0, FIG 4, 51-10-3, PAR 21 AND 14.
